# SDR QXEA0202294

- Difficulty date: December 29, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 2,606 hours, 2,035 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: D98C07606
- Part serial: 332
- Condition: Leaking
- Location: Fuel System
- Part time: 2,726 hours, 2,212 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-FUEL LEAKING FROM RIGHT HAND FUEL ENGINE INLET PRESSURE SENSOR.  REPLACED NR 2 RIGHT HAND FUEL ENGINE INLET PRESSURE SENSOR.  OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
